Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3559
Title: New analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries
Authors: Kılıç, Emrah
Ömür, Neşe
Koparal, Sibel
29574
Keywords: Generalized Filbert matrix
q-analogues
LU-decomposition
Zeilberger’s algorithm
computer algebra system (CAS)
Issue Date: 2-Apr-2020
Publisher: Hacettepe University
Source: KILIÇ, E., Neşe, Ö. M. Ü. R., and Koparal, S. New analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries. Hacettepe Journal of Mathematics and Statistics, 49(2), 684-694.
Abstract: In this paper, we present new analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries consist of the Fibonacci and Lucas numbers. We shall derive explicit formulæ for their LU-decompositions and inverses. To prove the claimed results, we write all the identities to be proven in q-word and then use the celebrated Zeilberger algorithm to prove required q-identities. © 2020, Hacettepe University. All rights reserved.
URI: https://search.trdizin.gov.tr/yayin/detay/489649
https://hdl.handle.net/20.500.11851/3559
https://dergipark.org.tr/tr/pub/hujms/issue/53568/473495
ISSN: 2651-477X
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

1
checked on Sep 24, 2022

Page view(s)

24
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.